MAUDE Adverse Event Report: COVIDIEN VISI-PRO BALLOON-EXPANDABLE STENT SYSTEM; CATHETER, BILIARY, DIAGNOSTIC

COVIDIEN VISI-PRO BALLOON-EXPANDABLE STENT SYSTEM; CATHETER, BILIARY, DIAGNOSTIC
Catalog Number PXB35-10-27-135
Medical Device Problem Codes Premature Activation (1484); Malposition of Device (2616)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); Device Embedded In Tissue or Plaque (3165)
Date of Event 06/07/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Patient came in for a fu cerebral angiogram as an outpatient.It is reported there was an unsuccessful stent deployment in the right subclavian artery with subsequent migration and deployment in the right internal iliac artrey after the stent detached prematurely.Attempts were made.The stent remains patent.No evidence of flow limitation to the internal iliac artery and its distal branches.The procedure was completed otherwise without issue.
 
Additional Manufacturer Narrative
Additional information: there was no pre-dilation done before stent was advanced into the right subclavian.There were 2 unsuccessful attempts to place the stent but it did not advance.The physician then used an evercross 5x40 to pre dilate.The physician then tried delivering stent once again but could not.After a third unsuccessful attempt he saw that the stent came off the balloon and remained in the body in the right iliac.The physician then tried to snare the stent but was unsuccessful.The physician felt that stent did not obstruct flow to the right iliac.The stent remains in patent.The patient is stable & is doing well.The physician who carried out the procedure was dr.(b)(6) if information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
VISI-PRO BALLOON-EXPANDABLE STENT SYSTEM
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
MDR Report Key7722644
Report Number2183870-2018-00396
Device Sequence Number18982664
Product Code FGE
UDI-Device Identifier00821684036655
UDI-Public00821684036655
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K061566
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/08/2020
Device Catalogue NumberPXB35-10-27-135
Device Lot NumberA553572
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/26/2018
Supplement Date Received by Manufacturer08/16/2018
08/08/2018
Initial Report FDA Received Date07/26/2018
Supplement Report FDA Received Date09/12/2018
10/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR